# SDR AWXA200602025

- Difficulty date: December 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079454
- Condition: Cracked
- Location: Bs 347 S11-12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - L1 DOOR INNER SKIN CRACKED, BS 347, S11L - S12L.  REPAIRED L1 DOOR INNER SKIN, BS 347, S11L - S12L IAW AWA ER 03-5200-06344-SS4.
